# SDR FDEA201509202904

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 890 hours, 37,391 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LUG BROKEN, BETWEEN POS 2L & 3L LOCK ID IS Q758.  REPAIRED DAMAGED SEAT TRACK IAW SRM 53-70-00 & SR 10-53-002.  THIS IS A MAJOR REPAIR.  REPLACED SEAT TRACK SEGMENT ONLY, PN 4929150-12000N.  INSTALLED FLOORBOARDS & ROLLER SYS.
